# SDR ASAA0944282

- Difficulty date: January 5, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C329621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727 SHEAR TIE CORRODED BETWEEN STR 27L 27R. R&R CORRODED SHEAR TIE IN AFT CARGO COMPARTMENT STA 727G BETWEEN STR 27L 27R IAW B737 400 SRM53 00 07.
